MAUDE Adverse Event Report: BAUSCH + LOMB 25 GA. BI-BLADE VITREOUS CUTTER COMBINED WIDE-FIELD STELLARIS ELITE PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 25 GA. BI-BLADE VITREOUS CUTTER COMBINED WIDE-FIELD STELLARIS ELITE PACK; UNIT, PHACOFRAGMENTATION
Model Number SE5525WVB
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of this complaint could not be determined as the complaint unit was not available for analysis at the time of this evaluation.The sterilization and lot history records were reviewed and found to be acceptable.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.
 
Event or Problem Description
The user facility in italy reported that the vitrectome did not cut and the aspiration continued.The vacuum was changed from 550-640, which did not change anything.Another vitrectome was used to complete the procedure.

Brand Name
25 GA. BI-BLADE VITREOUS CUTTER COMBINED WIDE-FIELD STELLARIS ELITE PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB INC.
3365 tree ct. industrial blvd.
st. louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree ct. industrial blvd.
st. louis, MO 63122
6362263089
MDR Report Key25562425
Report Number0001920664-2026-00049
Device Sequence Number18644999
Product Code HQC
UDI-Device Identifier00757770059768
UDI-Public(01)00757770059768(17)281011(10)X8945
Combination Product (Y/N)N
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE5525WVB
Device Lot NumberX8945
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS SYSTEM AND ACCESSORIES.
Patient SexUnknown